# SDR AALA202409176085

- Difficulty date: September 13, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N352PS
- Make and model: Boeing 737823
- Aircraft serial: 33256
- Aircraft time: 18,731 hours, 8,202 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Part number: 8100043912
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHTING UNIT UNDER SEAT 28C IS DISCONNECTED FROM POWER SOURCE AND LENS IS BROKEN. REPLACED EMERGENCY LIGHT AT SEAT ROW 28C. PER AMM 33-51-00.
